# SDR 20000328SH007

- Difficulty date: February 28, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N405ER
- Make and model: Cessna 172R
- Aircraft serial: 17280285
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 05142251
- Condition: Cracked
- Location: Cockpit
- Part time: 2,285 hours
- Component: Seat Back Assy
- Component part number: 05142221A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DRAWING 0514222 (SEAT BACK ASSY, AFT BENCH 172) VIEWING THE -1 SEAT BACK ASSY.  AT THE LOWER RIGHT HAND CORNER OF THE SEAT BACK THRE IS A -11 FRAME END THAT WELDS TO THE -4 FRAME UPPER.  THE WELD IS APPROXIMATELY 7.30 INCHES UP FROM THE BOTTOM OF THE -11 FRAME END.  APPROXIMATELY .75 INCH BELOW THIS WELD JOINT THE SEAT BACK HAS BROKE IN HALF.  (X)
